This paper is concerned with an inverse coefficient identification problem for a hyperbolic equation in a rectangular domain with a nonlocal integral condition. We introduce the definition of the classical solution, and then the considered problem is reduced to an auxiliary equivalent problem. Further, the existence and uniqueness of the solution of the equivalent problem are proved using a contraction mapping principle. Finally, using equivalency, the unique existence of a classical solution is proved.
"Inverse coefficient identification problem for a hyperbolic equation with nonlocal integral condition,"
Turkish Journal of Mathematics: Vol. 46:
4, Article 8.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss4/8